Exact and explicit solutions of Euler-Painlevé equations through generalized Cole-Hopf transformations

M. Senthil Kumaran, D. Pandiaraja, B. Mayil Vaganan. Exact and explicit solutions of Euler-Painlevé equations through generalized Cole-Hopf transformations. Applied Mathematics and Computation, 217(7):3412-3416, 2010. [doi]

@article{KumaranPV10,
  title = {Exact and explicit solutions of Euler-Painlevé equations through generalized Cole-Hopf transformations},
  author = {M. Senthil Kumaran and D. Pandiaraja and B. Mayil Vaganan},
  year = {2010},
  doi = {10.1016/j.amc.2010.09.007},
  url = {http://dx.doi.org/10.1016/j.amc.2010.09.007},
  tags = {transformation},
  researchr = {https://researchr.org/publication/KumaranPV10},
  cites = {0},
  citedby = {0},
  journal = {Applied Mathematics and Computation},
  volume = {217},
  number = {7},
  pages = {3412-3416},
}